488 Bibliography
205. J.-P. Serre, Cohomologie des groupes discrets, Seminaire Bourbaki 399 (1970/71).
206. , Cohomologie des groupes discrets, Ann. of Math. Studies 70 (1971), 77-169,
Princeton University Press.
207. P. Shanahan, The Atiyah-Singer index theorem, Lecture Notes in Mathematics, vol.
638, Springer-Verlag, Berlin, 1978.
208. U. Shukla, A cohomology for Lie algebras, J. Math. Soc. Japan 18 (1966), 275-289.
209. R. Sjamaar and E. Lerman, Stratified symplectic spaces and reduction, Ann. Math.
134 (1991), 375-422.
210. J. Slovak, Peetre theorem for nonlinear operators, Annals of Global Analysis and
Geometry 6 (1988), 273-283.
211. L. Solomon, Invariants of finite reflection groups, Nagoya Math. J. 22 (1963), 57-64.
212. J.M. Souriau, Quantification geometrique, Comm. Math. Phys. 1 (1966), 374-398.
213. P. Stefan, Accessible sets, orbits, and foliations with singularities, Proc. London
Math. Soc. 29 (1974), 699-713.
214. R. Stocker and H. Zieschang, Algebraische Topologie, Teubner, Stuttgart, 1988.
215. J. Szenthe, A generalization of the Weyl group, Acta Math. Hungarica 41 (1983),
347-357.
216. , Orthogonally transversal submanifolds and the generalizations of the Weyl
group, Period. Math. Hungarica 15 (1984), 281-299.
217. C.L. Terng, Natural vector bundles and natural differential operators, American J. of
Math. 100 (1978), 775-828.
218. , A convexity theorem for isoparametric submanifolds, Invent. Math. 85
(1986), 487-492.
219. , Isoparametric submanifolds and their Coxeter groups, J. Diff. Geom. 1985
(21), 79-107.
220. J.C. Tougeron, Ideaux de fonctions differentiates, Springer-Verlag, 1972, Ergebnisse
d. Math. 71.
221. W.M. Tulczyjew, The graded Lie algebra of multivect or fields and the generalized Lie
derivative of forms, Bull. Acad. Polon. Sci. 22, 9 (1974), 937-942.
222. I. Vaisman, Lectures on the geometry of Poisson manifolds, Progress in Mathematics,
vol. 118, Birkhauser Verlag, Basel, 1994.
223. V.S. Varadarajan, Lie groups, Lie algebras, and their representations, Prentice-Hall,
Springer-Verlag, Englewood Cliffs, N.J., New York, 1974 1984, 2nd edition.
224. A. Weil, Theorie des points proches sur les varietes differentielles, Colloque de topolo-
gie et geometrie differentielle (Strasbourg), 1953, pp. 111-117.
225. A. Weinstein, A universal phase space for particles in a Yang-Mills field, Lett. Math.
Phys. 2 (1978), 417-420.
226. H. Whitney, Analytic extensions of differentiate functions defined in closed sets,
Trans. AMS 36 (1934), 63-89.
227. , Differentiable even functions, Duke Math. J. 10 (1943), 159-166.
228. , The selfintersections of a smooth n-manifold in 2n-space, Annals of Math.
45 (1944), 220-293.
229. S. Wong, Field and particle equations for the classical Yang-Mills field and particles
with isotopic spin, II Nuovo Cimento 65A (1970), 689-694.
230. H. Yamabe, On an arcwise connected subgroup of a Lie group, Osaka Math. J. 2
(1950), 13-14.
Previous Page Next Page